# SDR IPXA2023092994306

- Difficulty date: September 14, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Part number: ARC2532501
- Part serial: NA
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B FLAP IB ACTUATOR UPPER LUG IS WORN AT STA XIFH=116.850, YIFH=43.493. REPAIRED WORN LUG ATTACHMENT AT THE L/H WING I/B FLAP I/B ACTUATOR UPPER LUG AT STA XIFH=116.80, YIFH=43.493 IAW VTSAA EA 011-5700-01-B0104 I/R, UPS EO MD11-5740-88219-A DATED 09/29/23 (MINOR)
